# SDR MALA975949

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 2710 · Aileron Control System
- Part: Centering Mech
- Part number: 7227151621
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, THE AILERONS WOULD BIND UP AND RELEASE WHEN TURNED TO THE LEFT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE LEFT AILERON CENTERING MECHANISM ASSEMBLY.  ALL CHECKS GOOD.
